Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 8 found articles
 
 
  On the area requirements of Euclidean minimum spanning trees
 
 
Title: On the area requirements of Euclidean minimum spanning trees
Author: Angelini, Patrizio
Bruckdorfer, Till
Chiesa, Marco
Frati, Fabrizio
Kaufmann, Michael
Squarcella, Claudio
Appeared in: Computational geometry
Paging: Volume 47 (2014) nr. 2PB pages 14 p.
Year: 2014
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands